Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 5, 2012, 11:55 PM CDT for Hart County, Kentucky. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2012, 11:55 PM CDT (04:55 UTC)
- Expired
- Aug 6, 2012, 12:50 AM CDT
- In force
- 55 min
- Issued by
- NWS Louisville, KY
County Hart County, KY
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2341 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113
WWUS83 KLMK 060455
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT MON AUG 6 2012
KYC031-061-085-093-099-123-060550-
LARUE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-HART KY-
1155 PM CDT SUN AUG 5 2012
...HEAVY RAIN AGAIN OCCURRING IN HARDIN AND GRAYSON COUNTIES...
AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HODGENVILLE TO 13 MILES EAST OF LEITCHFIELD TO 9 MILES SOUTHWEST OF
LEITCHFIELD. THE STORMS WERE DRIFTING SLOWLE EAST AT 5 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SKAGGSTOWN AND PEONIA...
SOUTH AND FLINT HILL...
TANNER AND MATHERS MILL...
SUNFISH AND SPURRIER...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3735 8658 3753 8615 3755 8581 3747 8552
3745 8553 3745 8554 3747 8558 3746 8562
3747 8563 3746 8564 3744 8566 3743 8580
3725 8623
TIME...MOT...LOC 0451Z 289DEG 4KT 3751 8581 3750 8605
3736 8638
$$
JBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 8:11 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 5, 8:11 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 911 PM EDT SUN AUG 05 2012 ...Updated Aviation Discussion... .Forecast Update... Issued at 900 PM EDT Sun Aug 5 2012 Cold front is draped roughly along the Ohio River, but clusters of thunderstorms producing torrential rainfall and flooding have pushed south of the WK and Bluegrass Parkways. Most impressive rainfall amount of the evening came from the Hardin County mesonet site, where 3.33 inches fell in just 40 minutes. Hardin County has been most greatly impacted by flooding, but very heavy rain has affected locations from Bullitt County south into Hart County. While there were a couple reports of downed trees, SVR threat seems to be diminishing even further as these storms are not very tall. Expect heavy rain to be the greatest threat as the front continues its southward trek across Kentucky. The most substantial impacts will be localized enough not to issue a Flood Watch, but will continue with warnings as needed with the heaviest rain pushing southeast. Forecast updates this evening will mainly key on precip trends, and removing POPs from locations as the front pushes south and shuts off the rain potential. Still mentioning patchy fog in the southern zones and valleys, but fog formation will be mitigated in a lot of places by the drier air working its way in behind the front. Rest of the going forecast looks to be on track. && .Short Term (Tonight through Monday night)... Issued at 255 PM EDT Sun Aug 5 2012 At 18Z a cold front stretched from Toledo to Evansville to Little Rock and was pushing very slowly to the southeast. Despite day-long clouds and showers, LAPS analysis showed that some surface destabilization has managed to occur, and convection is still expected to develop ahead of the front late this afternoon into this evening. The main threat with any storms continues to be heavy rain. Locally heavy rain has already fallen today so the storms will have to be watched for any water problems. As of this writing though it looks like there will be several hours time between the earlier heavy rain and any additional rain this evening, and the heavy rain earlier today was spotty. So, will hold off on a flash flood watch for now, but will monitor closely. In addition to heavy rain this evening, the strongest storms may manage to produce some gusty winds and small hail. However, the soundings show so much deep moisture that the chance of large hail making it to the surface appears slim, and gusty winds will be primarily reliant on precipitation drag rather than dry air entrainment. Lows tonight will range from around 60 in the north to 70 along the Tennessee border. Patchy fog may develop, especially in areas where heavy rain falls. Monday the front will weaken and get hung up over the Tennessee Valley. As a result, some scattered storms will still be possible in southern Kentucky though no severe weather is expected. Highs across the region will be in the 80s with light winds. Weak ridging will attempt to build in from the north Monday night to dry the entire region out. It will also bring us pleasant lows in the 60s. .Long Term (Tuesday through Saturday)... Issued at 230 PM EDT Sun Aug 5 2012 Little has changed with regards to the forecast for the long term this afternoon. Surface high pressure will remain over the area Tuesday through Wednesday. This should help keep storms confined to mainly eastern Kentucky. Though a few models do show a stray shower or storm creeping into the Lake Cumberland area Tuesday afternoon, will keep the forecast dry as it looks like the chances for any rain are small. High temperatures Tuesday - Wednesday will range from the upper 80s to lower 90s with lows in the upper 60s to lower 70s. A deepening trough will slowly swing across the Great Lakes Thursday through Friday. A cold front associated with this system will move through the region sometime late Thursday night through Friday. There is still some disagreement in the models as to how fast this front will move through. Regardless, scattered thunderstorms are expected to develop in the unstable environment ahead of the front Thursday afternoon. Storms are also expected to accompany the frontal passage itself on Friday. These should be moving out by Friday evening/early Saturday. Temperatures will be challenging on Thursday and Friday and will depend on the cloud cover and precipitation. Thursday still looks to be in the upper 80s. However, Friday should see some more rain and possibly cooler air filtering in behind the front. Will go with highs in the mid 80s. Saturday will be even cooler with temps topping out in the lower to mid 80s. Lows will be in the lower 70s Friday morning, dropping back to the lower to mid 60s by Sunday morning. && .Aviation (00Z TAF Issuance)... Issued at 725 PM EDT Sun Aug 5 2012 Cold front is draped very near SDF, but the storms actually blew up south of SDF and west of LEX. Main challenge in the first part of the TAF period will be the timing and impact of these storms. As yet there has been no direct impact, but storms were very near SDF and BWG for a time. Plenty of activity near BWG and will initialize that with at least VCTS, if not a shorter period of prevailing precip. SDF looks largely out of the woods, and the heaviest activity may stay far enough south of LEX to get away with VCSH. Other challenge is fog potential, with cooler and drier air being advected in so weakly overnight. Models are quite bullish on fog and low ceilings, but that is a typical bias. Think it will depend heavily on how much precip falls at each of the terminals, so BWG seems most likely to fog. For now will indicate MVFR visibilities there a few hrs either side of sunrise. Will also go MVFR in LEX, but not as confident in that one. SDF has not gotten enough rain and will see the most dry air, so no restrictions there. Cold front will be hung up south of the area on Monday. Probabilities are too low to mention any storms in BWG. Otherwise will be limited to SCT-BKN fair-weather Cu and light NNE winds. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........RAS Short Term.......13 Long Term........EER Aviation.........RAS
Hazardous weather outlook, Aug 5, 9:13 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1013 PM EDT SUN AUG 5 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1013 PM EDT SUN AUG 5 2012 /913 PM CDT SUN AUG 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT...MAINLY SOUTH OF THE WESTERN KENTUCKY AND BLUEGRASS PARKWAYS. THE STORMS ARE WEAKENING...BUT UNTIL THEY DO...LOCALLY HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON IN SOUTHERN KENTUCKY AS THE COLD FRONT GETS HUNG UP OVER THE TENNESSEE VALLEY. THE MAIN THREATS FROM THE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN. THE NEXT CHANCE FOR THUNDERSTORMS WILL THEN BE THURSDAY AND FRIDAY AS AN UPPER LEVEL AREA OF LOW PRESSURE BRINGS MULTIPLE DISTURBANCES AND A COLD FRONT THROUGH THE REGION. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). 13/EER/RAS
In the hours before
Local storm report, Aug 5, 7:46 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HEAVY RAIN 4 WNW BIG CLIFTY 37.57N 86.22W
08/05/2012 M4.50 INCH GRAYSON KY TRAINED SPOTTER
STORM TOTAL. NEAR THE INTERSECTION OF HIGHWAY 720 AND
920.
&&
EVENT NUMBER LMK1201028
MRCSpecial weather statement, Aug 5, 7:46 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT SUN AUG 5 2012
KYC009-099-060130-
BARREN KY-HART KY-
746 PM CDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUNFORDVILLE...AND MOVING SOUTHEAST AT 15
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...
ARE EXPECTED WITH THIS STORM. USE CAUTION WHILE DRIVING AS SEVERAL
ACCIDENTS HAVE OCCURRED DUE TO HYDRPLANING FROM THIS STORM!
* THIS STORM WILL ALSO IMPACT...
MUNFORDVILLE...
WOODSONVILLE...
ROWLETTS...
BUNNELL CROSSING AND HORSE CAVE...
REX...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
53 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3705 8596 3731 8608 3738 8588 3721 8568
3719 8568 3718 8569 3717 8574 3715 8575
3714 8578 3713 8578
TIME...MOT...LOC 0046Z 325DEG 13KT 3729 8592
SCHOETTMERLocal storm report, Aug 5, 7:57 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD 1 ESE CECILIA 37.66N 85.93W
08/05/2012 HARDIN KY AMATEUR RADIO
ENTRANCE EXIT OF A DOLLAR GENERAL STORE WAS BLOCKED
WITH HIGH WATER ON US 62.
&&
CORRECTED REMARKS
EVENT NUMBER LMK1201026
SCHOETTMERSpecial weather statement, Aug 5, 8:43 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT SUN AUG 5 2012
KYC097-181-209-060230-
NICHOLAS KY-SCOTT KY-HARRISON KY-
943 PM EDT SUN AUG 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
OWENTON TO 12 MILES SOUTH OF BROOKSVILLE...AND MOVING SOUTH AT 10
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
CYNTHIANA...
KELAT AND COLEMANSVILLE...
BERRY...
ROBINSON...
ODDVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3835 8387 3841 8467 3850 8456 3852 8449
3854 8448 3854 8444 3856 8442 3858 8421
3856 8420 3855 8416 3851 8418 3848 8415
3844 8400 3844 8397 3842 8394 3837 8391
3837 8387
TIME...MOT...LOC 0143Z 341DEG 9KT 3858 8472 3851 8403
SCHOETTMERSpecial weather statement, Aug 5, 9:31 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT SUN AUG 5 2012
KYC181-060315-
NICHOLAS KY-
1031 PM EDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF CARLISLE...AND MOVING
SOUTHEAST AT 20 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CARLISLE...
MYERS AND PLEASANT VALLEY...
WESTON...
SPROUT AND MILLTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3821 8396 3841 8416 3847 8410 3845 8402
3844 8400 3844 8397 3842 8394 3837 8391
3837 8388 3833 8384 3831 8383
TIME...MOT...LOC 0231Z 318DEG 19KT 3842 8401
SCHOETTMERSpecial weather statement, Aug 5, 11:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT MON AUG 6 2012
KYC031-061-085-093-099-123-060550-
LARUE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-HART KY-
1155 PM CDT SUN AUG 5 2012
...HEAVY RAIN AGAIN OCCURRING IN HARDIN AND GRAYSON COUNTIES...
AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HODGENVILLE TO 13 MILES EAST OF LEITCHFIELD TO 9 MILES SOUTHWEST OF
LEITCHFIELD. THE STORMS WERE DRIFTING SLOWLE EAST AT 5 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SKAGGSTOWN AND PEONIA...
SOUTH AND FLINT HILL...
TANNER AND MATHERS MILL...
SUNFISH AND SPURRIER...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3735 8658 3753 8615 3755 8581 3747 8552
3745 8553 3745 8554 3747 8558 3746 8562
3747 8563 3746 8564 3744 8566 3743 8580
3725 8623
TIME...MOT...LOC 0451Z 289DEG 4KT 3751 8581 3750 8605
3736 8638
JBSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:28 PM CDT | Flash Flood Warning | LMK | Hart | 81 min |
| Aug 5, 7:46 PM CDT | Special Weather Statement | LMK | Hart | 44 min |
| Aug 5, 8:43 PM CDT | Special Weather Statement | LMK | Harrison | 47 min |
| Aug 5, 9:31 PM CDT | Special Weather Statement | LMK | Nicholas | 44 min |
| Aug 5, 10:54 PM CDT | Areal Flood Advisory | LMK | Hardin | 6 hr |
| Aug 6, 1:02 AM CDT | Special Weather Statement | LMK | Green, Hart, Metcalfe | 88 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.